# SDR ASOA03476

- Difficulty date: October 3, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DFW FROM HSV, TEH CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE WHEN SELECTING THE FLAPS TO 30 DEGREES FOR LANDING.  QRH PROCEDURES WERE COMPLIED WITH AND A NORMAL LANDING ACHIEVED WITH FLAPS SELECTED AT 20 DEGREES.  EMERGENCY VEHICLES WERE REQUESTED AS A PRECAUTION AND THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE FLAPS CONTROL UNIT.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
